# SDR V0XD20180111002

- Difficulty date: January 11, 2018
- Submitted: January 11, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N642CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10125
- Aircraft time: 33,314 hours, 24,397 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320041
- Condition: Corroded
- Location: Bs 319-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BELOW GALLEY SERVICE DOOR BETWEEN BS 319.70 AND 349 HAS SIGNS OF CORROSION.   REMOVED AND REPLACED THE INTERCOSTAL IAW SRM 51-42-21.
